MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE; POLYETHYLENPLATEAU, SYMMETRISCH GR. 3-4, X-LINKED VIT-E PE

WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE; POLYETHYLENPLATEAU, SYMMETRISCH GR. 3-4, X-LINKED VIT-E PE
Model Number 880-243/10
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
Dr.(b)(6) performed a revision for a poly swap for a patient who presented with discomfort.The implant was originally done in a bilateral procedure on (b)(6) 20221.The revision was completed on (b)(6) 2024 to the right side.Only the poly was revised.Dr.(b)(6) thinks the polys are too thin, that tolerances aren't sufficient.The original was a size 10 cr but the swap was with a size 12 uc poly.The patient also has a size 10 poly on the left side and has reported similar discomfort.The part will not be returned for the investigation.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report.The complaint is closed.
 
Event or Problem Description
Dr.(b)(6) performed a revision for a poly swap for a patient who presented with discomfort.The implant was originally done in a bilateral procedure on (b)(6) 2022.The revision was completed on (b)(6) 2024 to the right side.Only the poly was revised.Dr.(b)(6) thinks the polys are too thin, that tolerances aren't sufficient.The original was a size 10 cr but the swap was with a size 12 uc poly.The patient also has a size 10 poly on the left side and has reported similar discomfort.The part will not be returned for the investigation.[customer].

Brand Name
LINKSYMPHOKNEE
Common Device Name
POLYETHYLENPLATEAU, SYMMETRISCH GR. 3-4, X-LINKED VIT-E PE
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key20852058
Report Number3004371426-2024-00076
Device Sequence Number15439343
Product Code HRY
UDI-Device Identifier04026575255344
UDI-Public04026575255344
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K202924
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number880-243/10
Device Catalogue Number880-243/10
Device Lot Number2213186
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Supplement Date Received by Manufacturer11/13/2024
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown